# SDR CA190510016

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 849 hours
- Engine: Thielt TAE12501
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 02724005804R1
- Condition: Failed
- Location: Engine
- Part time: 601 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J, Y
- Precautionary procedure: E, B

## Discrepancy

(CAN) LOW OIL PRESSURE IN RH ENGINE OBSERVED, FOLLOWED BY OIL ODOR IN CABIN, FOLLOWED BY LOSS OF ENGINE POWER. ENGINE WAS SHUTDOWN AND EMERGENCY LANDING REQUESTED. LANDING WAS SUCCESSFUL WITH NO FURTHER ISSUES. MAINTENANCE INSPECTION REVEALED THE TURBOCHARGER ON THE RH ENGINE FAILED CAUSING LOSS OF OIL. (TC# 20190510016)
